Posted 12 May 2016 - 11:44 AM
It has been over an year with this condition and it is still not leaving me. I developed IBS and IBD after taking 4 antibiotics to clear an infection. My problem is not only IBS and IBD but also intense pruritis. I cannot help but think this all is somehow intimately connected to histamine. The itching flares up after I eat some foods. I have to cut all sweets from my diet because they all cause intense itching.
Things are so bad that I have to use a nasty antipsychotic just for sleeping.
Two days ago I tried to stop my antipsychotic and my antihistamine at the same time. I got a nasty rebound of the condition and was left all but paralyzed.
The condition is so nasty it changes forms and affects all of my body instead of just the gut. I get intense anxiety, severe depression, abdominal pain, nausea, appetite loss, weight loss, urgency, incomplete voiding, whole body inflammation, diarrhea, whole body itching,flatulence and more .
Well today the disease has changed once again. Today I am feeling severe pain in rectum and anus and can't sit down properly.
There has to be a connection between histamine and this condition. Could it be some kind of histamine excess? Histamine is a vasodialator and can cause swelling. Perhaps my histamine metabolism is all screwed up due to infection and antibiotics? I have no money to go to doctors or undergo any more tests.
Posted 12 May 2016 - 09:33 PM
There's a Facebook group titled Hives, Urticaria & Angioedema with a lot of active users discussing any and every aspect of the condition. In simple terms it is often said your immune system is in your stomach so if it gets aggravated by infection or antibiotics, there's a chance the immune system may become overactive.